# SDR AU970702

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WING INNER REAR SPAR GEAR SUPPORT RIBS CRACKED IN THE FOLLOWING HOLES:- 1. LH WING HOLE 822. RH WING HOLE 823. RH WING HOLE 87FOUND DURING EDDY CURRENT INSPECTION
